MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Codes Insufficient Device Problem Information (3190); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the right arm board to their 4095 surgical table "slid from the rail and fell" onto the patient.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician contacted the user facility to obtain information regarding the reported event.User facility personnel stated that they are unable to locate the 4095 surgical table subject of the reported event.User facility personnel were also unable to provide information regarding details of the reported event.As the 4095 surgical table could not be located an evaluation by steris could not be performed and a root cause could not be determined.The device history record was reviewed and confirmed the table was manufactured to specifications; no abnormalities were noted.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Additional Manufacturer Narrative
Following the reported event, a steris service technician arrived onsite to inspect the 4095 surgical table and found no issues with the function or operation; the reported event was unable to be duplicated.The technician further inspected the armboard and table mounting side rail and confirmed the accessories to be operating according to specification.No repairs were required, and the table was returned to service.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
4095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21943965
Report Number1043572-2025-00046
Device Sequence Number18279693
Product Code FQO
UDI-Device Identifier00724995195212
UDI-Public(01)00724995195212(11)230307
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown